Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 483595, 16 pages
http://dx.doi.org/10.1155/2011/483595
Research Article

Integral Inequalities on Time Scales via the Theory of Isotonic Linear Functionals

1Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, Islamabad 44000, Pakistan
2Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MI 65409-0020, USA
3Abdus Salam School of Mathematical Sciences, GC University, Lahore 54000, Pakistan
4Faculty of Textile Technology, University of Zagreb, Pierottijeva 6, 10000 Zagreb, Croatia

Received 26 April 2011; Accepted 23 May 2011

Academic Editor: Allan C. Peterson

Copyright © 2011 Matloob Anwar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We apply the theory of isotonic linear functionals to derive a series of known inequalities, extensions of known inequalities, and new inequalities in the theory of dynamic equations on time scales.